# SDR ASOA2016061214922

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 27,981 hours, 27,217 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

HYDRALIC 3 CAUTION AND APU ON SELECTING GEAR DOWN LT AND MLG CAUTION MSG EMERGENCY ACTIONS, LANDING GEAR RETRACTION SYSTEM, PERFORMED FUNCTIONAL TEST OF LANDING GEAR EXTENSION/RETRACTION SYS IAW AMM 32-30-00.  OPS CK GOOD AT THIS TIME.  REMOVED AND STOWED GEAR PINS IAW AMM 10-11-00.
